Web of Science: 5 cites, Google Scholar: cites
On Sp(2) and Sp(2)· Sp(1) -structures in 8-dimensional vector bundles
Cadek, Martin (Academy of Sciences of the Czech Republic. Institute of Mathematics)
Vanzura, Jiri (Academy of Sciences of the Czech Republic. Institute of Mathematics)

Data: 1997
Resum: Let ξ be an oriented 8-dimensional vector bundle. We prove that the structure group SO(8) of ξ can be reduced to Sp(2) or Sp(2) · Sp(1) if and only if the vectorbundle associated to ξ via a certain outer automorphism of the group Spin(8) has 3 linearly independent sections or contains a 3-dimensional subbundle. Necessary and sufficient conditions for the existence of an Sp(2)-structure in ξ overa closed connected spin manifold of dimension 8 are also given in terms of characteristic classes.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 41 n. 2 (1997) p. 383-401, ISSN 2014-4350

Adreça alternativa: https://raco.cat/index.php/PublicacionsMatematiques/article/view/37901
DOI: 10.5565/PUBLMAT_41297_05

19 p, 157.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-11-24, darrera modificació el 2022-02-20

   Favorit i Compartir